# SDR AALA2020012879007

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 22,806 hours, 9,436 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED,   L1 OUTBOARD SEAT FLASHLIGHT BATTERY LOW. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER CMM 25-60-13.
